Alert archive / Arkansas / Areal Flood Advisories in 2021

Areal Flood Advisory 112, NWS Tulsa, OK

July 25, 2021Madison County, Washington County, Arkansas

NWS Tulsa, OK issued this areal flood advisory at Jul 25, 2021, 6:44 AM CDT for Madison County, Washington County, Arkansas. It was in force for 3 hr.

The area

The counties it named.

The facts

Issued
Jul 25, 2021, 6:44 AM CDT (11:44 UTC)
Expired
Jul 25, 2021, 9:45 AM CDT
In force
3 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Madison County, AR, Washington County, AR

The radar

The Western Arkansas radar (KSRX), 86 km from the middle of the area, began a volume at 11:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What forecasters said that day

The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this areal flood advisory went out at Jul 25, 6:21 AM CDT, 23 minutes earlier.

Area forecast discussion, Jul 25, 6:21 AM CDT, 23 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
621 AM CDT Sun Jul 25 2021

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
Cluster of thunderstorms near KFYV could result in brief MVFR or
even IFR conditions there early this morning. Otherwise More
scattered activity likely to persist over NW AR and parts of far
NE OK through mid to late morning, with VFR conditions prevailing.
While additional pop-up showers or storms are possible this
afternoon the probability remains very low at any one location.
highest storm probability tonight should remain focused to the
north and west, though some may eventually move into NE OK late in
the forecast period.

&&

.PREV DISCUSSION... /Issued 255 AM CDT Sun Jul 25 2021/

DISCUSSION...
Heat stress conditions will continue today with widespread 105 to
110 degree heat index values and high wet bulb temps across the
advisory area. A few locations may experience higher heat index
temps similar to Saturday pending exact dewpoint trends,
regardless heat safety precautions should be taken for any outdoor
plans. Isolated to scattered showers and storms will be ongoing
early this morning before decreasing in coverage by early
afternoon. The focus for more widespread convective coverage by
late day will largely be north of the forecast area, and this
convection may slowly spread into portions of NE OK later tonight.
Deep moisture and slow storm motions could allow for isolated
heavy rainfall totals should storms persist across any one
location.

The weak surface boundary will sag southward across the forecast
area on Monday and likely mark the day of highest shower and storm
coverage. Temps may be held back a few degrees, however expect hot
and humid conditions to persist outside of immediate storm
influences. The boundary loses definition and heights begin to
rise on Tuesday with lower rain chances expected.

Consistent signal remains for upper ridging to expand and
intensify across the Plains for to mid to late week. Heat will
remain the dominate weather impact with several days of heat
headlines appearing likely.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Heat Advisory from noon today to 8 PM CDT this evening for
     OKZ049-053>076.

AR...Heat Advisory from noon today to 8 PM CDT this evening for
     ARZ019-020-029.

&&

AVIATION.....14
Hazardous weather outlook, Jul 25, 4:49 AM CDT, 1 hour 55 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
449 AM CDT Sun Jul 25 2021

ARZ001-002-010-011-019-020-029-OKZ049-053>076-261000-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
449 AM CDT Sun Jul 25 2021

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.

THUNDERSTORMS WITH DANGEROUS LIGHTNING.
	RISK...Elevated.
	AREA...Portions of Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

DANGEROUS HEAT.
	RISK...Significant.
	AREA...Eastern Oklahoma and West Central Arkansas.
	ONSET...Afternoon.

HEAVY RAIN.
	RISK...Limited.
	AREA...Northwest Arkansas along with areas near Oklahoma Kansas
    border.
	ONSET...This morning and again overnight.

DISCUSSION...
Scattered storms with locally heavy rainfall will continue this
morning across portions of eastern Oklahoma and northwest Arkansas.
The storms will likely decrease in coverage by early afternoon.
Additional storms are likely to spread into portions of northeast
Oklahoma late tonight and may also produce locally heavy rainfall.

Hot and humid conditions will continue this afternoon with heat
stress conditions increasing with afternoon heat index values of
105 to 112 degrees likely. A heat advisory is in effect for
eastern Oklahoma and west central Arkansas today.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Spotter Activation Not Expected.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.
MONDAY and TUESDAY...Thunderstorm and Dangerous Heat Potential.
WEDNESDAY through SATURDAY...Dangerous Heat Potential.

EXTENDED DISCUSSION...
Scattered showers and storms are forecast across the region
on Monday with locally heavy rainfall possible. Storm chances
begin to decrease on Tuesday with dry weather expected for the
remainder of the week.  Hot and humid conditions will continue
both Monday and Tuesday with heat intensifying for mid to late
week. Heat advisories or warnings appear likely for several
days later this week.

weather.gov/tulsa contains additional information.

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 25, 3:02 PM CDTHeat AdvisoryTSAAdair, Cherokee, Choctaw, Craig, Creek, Delaware and 16 more29 hr
Jul 25, 3:59 PM CDTSpecial Weather StatementTSACraig31 min
Jul 25, 4:14 PM CDTSpecial Weather StatementTSANowata31 min
Jul 25, 4:17 PM CDTSpecial Weather StatementTSAOsage28 min
Jul 25, 4:35 PM CDTSpecial Weather StatementTSAOsage25 min
Jul 25, 4:55 PM CDTSevere Thunderstorm WarningTSAOsage, Washington35 min
Jul 25, 5:12 PM CDTSevere Thunderstorm WarningTSANowata, Osage, Rogers, Washington33 min
Jul 25, 5:35 PM CDTSevere Thunderstorm WarningTSAOsage, Rogers, Tulsa, Washington40 min
Jul 25, 5:54 PM CDTSevere Thunderstorm WarningTSARogers, Tulsa, Wagoner31 min
Jul 25, 6:02 PM CDTSpecial Weather StatementTSACreek, Okmulgee43 min
Jul 25, 6:24 PM CDTSpecial Weather StatementTSATulsa, Wagoner51 min
Jul 25, 5:55 AM CDTAreal Flood AdvisoryTSAWashington3 hr
Jul 25, 7:30 AM CDTAreal Flood AdvisoryTSACrawford, Franklin2 hr
Jul 25, 8:24 AM CDTAreal Flood AdvisoryTSAFranklin2 hr

Nearby

Areal Flood Advisories in Arkansas, 2021Every areal flood advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.